# SDR SWIA200718744

- Difficulty date: August 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 12,767 hours, 11,352 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, CRACK IN RADIUS OF ENGINE BEAM AT FS 640.  COMPLIED WITH SB 601R-53-065.
